Simple facts about analytic vectors and integrability
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 5 (1972) no. 3, p. 423-434
@article{ASENS_1972_4_5_3_423_0,
     author = {Flato, Mosh\'e and Simon, Jacques and Snellman, H\aa kan and Sternheimer, Daniel},
     title = {Simple facts about analytic vectors and integrability},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 5},
     number = {3},
     year = {1972},
     pages = {423-434},
     doi = {10.24033/asens.1233},
     zbl = {0239.22019},
     mrnumber = {51 \#13135},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1972_4_5_3_423_0}
}
Flato, M.; Simon, J.; Snellman, H.; Sternheimer, D. Simple facts about analytic vectors and integrability. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 5 (1972) no. 3, pp. 423-434. doi : 10.24033/asens.1233. http://www.numdam.org/item/ASENS_1972_4_5_3_423_0/

[1] E. Bruhat, Sur les représentations induites des groupes de Lie (Bull. Soc. math. Fr., t. 84, 1956, p. 97-205). | Numdam | MR 18,907i | Zbl 0074.10303

[2] P. Cartier et J. Dixmier, Vecteurs analytiques dans les représentations des groupes de Lie (Amer. J. Math., vol. 80, 1958, p. 131-145). | MR 20 #924 | Zbl 0081.11204

[3] L. Gårding, Note on continuous representations of Lie groups (Proc. Nat. Acad. Sc. U.S.A., vol. 33, 1947, p. 331-332). | MR 9,133b | Zbl 0031.05703

[4] L. Gårding, Vecteurs analytiques (Bull. Soc. math. Fr., t. 88, 1960, p. 73-93). | Numdam | MR 22 #9870 | Zbl 0095.10402

[5] R. Goodman, Analytic and entire vectors for representations of Lie groups (Trans. Amer. Math. Soc., vol. 143, 1969, p. 55-76.) | MR 40 #1537 | Zbl 0189.14102

[6] Harish-Chandra, Representations of semi-simple Lie groups on a Banach space I (Trans. Amer. Math. Soc., vol. 75, 1953, p. 185-243). | MR 15,100f | Zbl 0051.34002

[7] S. Helgason, Differential geometry and symmetric spaces, Academic Press, London, 1962. | MR 26 #2986 | Zbl 0111.18101

[8] E. Hille and R. S. Phillips, Functional Analysis and Semi-Groups (A.M.S. colloquium publications, Providence, 1957). | MR 19,664d | Zbl 0078.10004

[9] T. Kato, Perturbation theory for linear operators, Springer, Berlin, 1966. | MR 34 #3324 | Zbl 0148.12601

[10] R. T. Moore, Exponentiation of operator Lie algebras on Banach spaces (Bull. Amer. Math. Soc., vol. 71, 1965, p. 903-908). | MR 32 #5788 | Zbl 0166.40004

[11] E. Nelson, Analytic Vectors (Annals of Math., vol. 81, 1959, p. 547-560). | MR 22 #907

[12] J. Tits and L. Waelbroeck, The integration of a Lie algebra representation (Pacific J. Math., vol. 26, 1968, p. 595-600). | MR 38 #5995 | Zbl 0172.18602